# SDR AALA20100721TUL13

- Difficulty date: July 21, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 32,668 hours, 13,436 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RIGHT WING FORWARD BOOST PUMP BONDING STRAP TO SPAR BEYOND SRM LIMITS.  REPAIRED PER EA B737-57-011819 AND SRM 51-10-02.
